RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2015, Volume 15, Issue 1, Pages 45–49 (Mi isu563)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

Almost periodic at infinity solutions of difference equations

A. A. Ryzhkova, I. A. Trishina

Voronezh State University, 1, Universitetskaya pl., 304006, Voronezh, Russia

Abstract: A class of sequences almost periodic at infinity is introduced and studied. The necessity to consider such sequences is based on the fact that they appear in difference equations under consideration. The main results relate to the proof of almost periodicity at infinity of solutions of difference equations.

Key words: periodic sequence at infinity, difference equations, spectral theory.

DOI: https://doi.org/10.18500/1816-9791-2015-15-1-45-49

Full text: PDF file (153 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 501.1

Citation: A. A. Ryzhkova, I. A. Trishina, “Almost periodic at infinity solutions of difference equations”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:1 (2015), 45–49

Citation in format AMSBIB
\Bibitem{RyzTri15}
\by A.~A.~Ryzhkova, I.~A.~Trishina
\paper Almost periodic at infinity solutions of difference equations
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2015
\vol 15
\issue 1
\pages 45--49
\mathnet{http://mi.mathnet.ru/isu563}
\crossref{https://doi.org/10.18500/1816-9791-2015-15-1-45-49}
\elib{http://elibrary.ru/item.asp?id=23144239}


Linking options:
  • http://mi.mathnet.ru/eng/isu563
  • http://mi.mathnet.ru/eng/isu/v15/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ryzhkova, “Garmonicheskii analiz periodicheskikh na beskonechnosti posledovatelnostei”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 22–32  mathnet  crossref
    2. I. A. Trishina, “Pochti periodicheskie na beskonechnosti funktsii otnositelno podprostranstva integralno ubyvayuschikh na beskonechnosti funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:4 (2017), 402–418  mathnet  crossref  elib
    3. A. G. Baskakov, I. I. Strukova, I. A. Trishina, “Solutions almost periodic at infinity to differential equations with unbounded operator coefficients”, Siberian Math. J., 59:2 (2018), 231–242  mathnet  crossref  crossref  isi  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:152
    Full text:48
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019